Über Gitterpunkte in mehrdimensionalen Kugeln

A., Walfisz

Mathematische Zeitschrift (1928)

  • Volume: 27, page 469-480
  • ISSN: 0025-5874; 1432-1823

How to cite


Walfisz, A.,. "Über Gitterpunkte in mehrdimensionalen Kugeln." Mathematische Zeitschrift 27 (1928): 469-480. <http://eudml.org/doc/167986>.

author = {Walfisz, A.,},
journal = {Mathematische Zeitschrift},
pages = {469-480},
title = {Über Gitterpunkte in mehrdimensionalen Kugeln},
url = {http://eudml.org/doc/167986},
volume = {27},
year = {1928},

AU - Walfisz, A.,
TI - Über Gitterpunkte in mehrdimensionalen Kugeln
JO - Mathematische Zeitschrift
PY - 1928
VL - 27
SP - 469
EP - 480
UR - http://eudml.org/doc/167986
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.